A translation of Problemy Peredachi Informatsii

previous Volume 44, Number 1, January–March, 2008 next
Back to contents page

CONTENTS                   Powered by MathJax

Modeling Hexagonal Constellations with Eisenstein–Jacobi Graphs   [View Abstract]
C. Martínez, E. Stafford, R. Beivide, and E. M. Gabidulin
pp. 1–11

Bent and Hyper-bent Functions over a Field of $2^\ell$ Elements   [View Abstract]
A. S. Kuz'min, V. T. Markov, A. A. Nechaev, V. A. Shishkin, and A. B. Shishkov
pp. 12–33

On the Convexity of One Coding-Theory Function   [View Abstract]
V. M. Blinovsky
pp. 34–39

Modified Sign Method for Testing the Fractality of Gaussian Noise   [View Abstract]
A. P. Kovalevskii
pp. 40–52

Kalman Filter and Quantization   [View Abstract]
A. I. Ovseevich
pp. 53–71